# SDR ASAA2023060943518

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 39,899 hours, 11,677 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 8733
- Condition: Failed
- Location: Rt Fuel Qty
- Part time: 39,913 hours, 11,683 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK QUANTITY BLANK. GROUNDED - YES. PERFORMED B737-800 FIM 28-41 TASK 810 REMOVED AND REPLACED CENTER REFUEL QUANTITY INDICATOR ASSY REF B737-800 AMM TASK 28-41-61-000/400-801 AND FUEL QUANTITY PROCESSOR UNIT REF AMM 28-41-81-000/400-801 OPS TEST PASS WITH CENTER FUEL TANK QUANTITY NO LONGER BLANK.
